MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TISSUE RETRACTOR-END/LONG

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TISSUE RETRACTOR-END/LONG
Model Number 03.616.038
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that performing a matrix mis time the nurse was having difficulties to loading a screw onto the retractor tissue (long).Also, during the final tightening of the handle torque limiting was making a weird noise and surgeon requested to replace the handle.The patient was not impacted by this and the procedure was successfully completed.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity unknown).This is report 1 of 1 for 1 (b)(4).

Brand Name
TISSUE RETRACTOR-END/LONG
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9312046
Report Number2939274-2019-62127
Device Sequence Number16283768
Product Code GAD
UDI-Device Identifier10705034716305
UDI-Public(01)10705034716305
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.616.038
Device Catalogue Number03.616.038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1